Alert archive / Ohio / Snow Advisories in 2008

Snow Advisory 1, NWS Cleveland, OH

January 14, 20087 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this snow advisory at Jan 14, 2008, 3:14 PM EST for 7 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 14, 2008, 7:00 PM EST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2008, 3:14 PM EST (20:14 UTC)
In effect from
Jan 14, 2008, 7:00 PM EST
Expired
Jan 15, 2008, 9:00 PM EST
In force
26 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Summit County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 59 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 142014
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
314 PM EST MON JAN 14 2008

OHZ012>014-089-PAZ001>003-150415-
/O.NEW.KCLE.SN.Y.0001.080115T0000Z-080115T2100Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
314 PM EST MON JAN 14 2008

...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
TUESDAY.

A TROUGH OF LOW PRESSURE WILL MOVE ACROSS NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA TONIGHT AND TUESDAY. SNOW WILL INCREASE IN
INTENSITY AND AREAL COVERAGE TONIGHT. A FLOW OFF THE LAKE WILL
ENHANCE THE SNOWFALL IN THE ADVISORY AREA. SNOWFALL AMOUNTS
TONIGHT WILL RANGE FROM 2 TO 4 INCHES WITH ANOTHER 2 TO 4 INCHES
ON TUESDAY.

IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

KIELTYKA
6 follow-up statements
000 
WWUS41 KCLE 150011
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EST MON JAN 14 2008

OHZ012>014-089-PAZ001>003-150900-
/O.CON.KCLE.SN.Y.0001.000000T0000Z-080115T2100Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
711 PM EST MON JAN 14 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY. 

A TROUGH OF LOW PRESSURE WILL MOVE ACROSS NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA TONIGHT AND TUESDAY. SNOW WILL INCREASE IN
INTENSITY AND AREAL COVERAGE TOWARD MIDNIGHT AND DURING THE EARLY
OVERNIGHT HOURS. A FLOW OFF THE LAKE WILL ENHANCE THE SNOWFALL IN
THE ADVISORY AREA OVERNIGHT AND TUESDAY MORNING. SNOWFALL AMOUNTS
TONIGHT WILL RANGE FROM 2 TO 4 INCHES WITH ANOTHER 2 TO 4 INCHES
ON TUESDAY.

IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OUDEMAN
000 
WWUS41 KCLE 150355
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 PM EST MON JAN 14 2008

OHZ012>014-089-PAZ001>003-151200-
/O.CON.KCLE.SN.Y.0001.000000T0000Z-080115T2100Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
1055 PM EST MON JAN 14 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY. 

A TROUGH OF LOW PRESSURE WILL MOVE ACROSS NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA OVERNIGHT AND TUESDAY. SNOW WILL INCREASE IN
INTENSITY AND AREAL COVERAGE DURING THE EARLY OVERNIGHT HOURS. A
FLOW OFF THE LAKE WILL ENHANCE THE SNOWFALL IN THE ADVISORY AREA
TUESDAY. SNOWFALL AMOUNTS TONIGHT WILL RANGE FROM 2 TO 4 INCHES
WITH ANOTHER 2 TO 4 INCHES ON TUESDAY.

IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OUDEMAN
000 
WWUS41 KCLE 150815
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 AM EST TUE JAN 15 2008

OHZ012>014-089-PAZ001>003-151615-
/O.EXT.KCLE.SN.Y.0001.000000T0000Z-080116T0200Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
315 AM EST TUE JAN 15 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING...

A TROUGH OF LOW PRESSURE NEAR LAKE ERIE WILL DROP INTO THE
SNOWBELT TODAY CAUSING SNOW TO INCREASE IN COVERAGE AND INTENSITY
THIS MORNING. A FLOW OFF THE LAKE WILL ENHANCE THE SNOWFALL IN THE
ADVISORY AREA TUESDAY. ADDITIONAL SNOWFALL THROUGH THIS EVENING
WILL RANGE FROM 2 TO 5 INCHES.

DRIER AIR ARRIVING LATER THIS EVENING SHOULD CAUSE MOST OF THE
SNOW SHOWERS TO TAPER TO MAINLY FLURRIES.

IF YOU WILL BE TRAVELING...ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
ADAMS
000 
WWUS41 KCLE 151407
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
907 AM EST TUE JAN 15 2008

OHZ012>014-089-PAZ001>003-152215-
/O.CON.KCLE.SN.Y.0001.000000T0000Z-080116T0200Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
907 AM EST TUE JAN 15 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

PERIODS OF LIGHT TO MODERATE SNOW WILL DEVELOP ACROSS THE SNOWBELT
COUNTIES OF OHIO AND PENNSYLVANIA LATER THIS MORNING. LOCAL
ACCUMULATIONS OF UP TO 5 INCHES WILL BE POSSIBLE BY THIS AFTERNOON WHERE
BANDS PERSIST. SNOW WILL GRADUALLY TAPER OFF THIS EVENING. 

IF YOU WILL BE TRAVELING...ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

LEINS
000 
WWUS41 KCLE 151613
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1113 AM EST TUE JAN 15 2008

OHZ010-011-020-021-152100-
/O.EXB.KCLE.SN.Y.0001.000000T0000Z-080115T2100Z/
LORAIN-CUYAHOGA-MEDINA-SUMMIT-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MEDINA...AKRON
1113 AM EST TUE JAN 15 2008

...SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

PERIODS OF MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE FROM
LORAIN TO CLEVELAND...AND FROM BRUNSWICK TO TWINSBURG THROUGH MID
AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 3 TO LOCALLY 5 INCHES WILL
BE POSSIBLE BY THE TIME THE SNOW TAPERS OFF THIS AFTERNOON.

IF YOU WILL BE TRAVELING...ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ012>014-089-PAZ001>003-160015-
/O.CON.KCLE.SN.Y.0001.000000T0000Z-080116T0200Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
1113 AM EST TUE JAN 15 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

PERIODS OF LIGHT TO MODERATE SNOW WILL EXPAND ACROSS THE
SNOWBELT COUNTIES OF OHIO AND PENNSYLVANIA THIS AFTERNOON. LOCAL
ACCUMULATIONS OF UP TO 5 INCHES WILL BE POSSIBLE BY LATE AFTERNOON
WHERE BANDS PERSIST. SNOW WILL GRADUALLY TAPER OFF THIS EVENING.

IF YOU WILL BE TRAVELING...ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WWUS41 KCLE 152006
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
306 PM EST TUE JAN 15 2008

OHZ010-020-021-152115-
/O.CAN.KCLE.SN.Y.0001.000000T0000Z-080115T2100Z/
LORAIN-MEDINA-SUMMIT-
INCLUDING THE CITIES OF...LORAIN...MEDINA...AKRON
306 PM EST TUE JAN 15 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SNOW
ADVISORY. 

AREAS OF LIGHT SNOW WILL CONTINUE WEST AND SOUTH OF CLEVELAND
THROUGH THE AFTERNOON HOURS BUT ADDITIONAL ACCUMULATIONS WILL BE LIGHT.

$$

OHZ011-160200-
/O.EXT.KCLE.SN.Y.0001.000000T0000Z-080116T0200Z/
CUYAHOGA-
INCLUDING THE CITY OF...CLEVELAND
306 PM EST TUE JAN 15 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. 

PERIODS OF MODERATE TO OCCASIONALLY HEAVY SNOW WILL
CONTINUE THROUGH EARLY EVENING MAINLY EAST OF CLEVELAND.
VISIBILITIES WITHIN THE HEAVIEST SNOW BANDS WILL DROP TO BELOW A
QUARTER OF A MILE AT TIMES. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO
LOCALLY 3 INCHES WILL BE POSSIBLE BY THIS EVENING BEFORE THE SNOW
TAPERS OFF.

MOTORISTS TRAVELING THIS AFTERNOON AND EVENING SHOULD ALLOW EXTRA
TIME TO REACH THEIR DESTINATION. STAY TUNED TO WEATHER RADIO OR
OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ012>014-089-PAZ001>003-160200-
/O.CON.KCLE.SN.Y.0001.000000T0000Z-080116T0200Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
306 PM EST TUE JAN 15 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

PERIODS OF MODERATE TO OCCASIONALLY HEAVY SNOW WILL
CONTINUE THROUGH THIS EVENING IN THE SNOWBELT COUNTIES OF
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. VISIBILITIES WITHIN 
THE HEAVIEST SNOW BANDS WILL DROP TO BELOW A QUARTER OF A MILE AT
TIMES. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO LOCALLY 3 INCHES WILL
BE POSSIBLE BY THIS EVENING BEFORE THE SNOW TAPERS OFF.

MOTORISTS PLANNING TRAVEL THIS AFTERNOON AND EVENING SHOULD ALLOW
EXTRA TIME TO REACH THEIR DESTINATION. STAY TUNED TO WEATHER RADIO OR
OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this snow advisory went out at Jan 14, 2:49 PM EST, 25 minutes earlier.

Area forecast discussion, Jan 14, 2:49 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
249 PM EST MON JAN 14 2008

.SYNOPSIS...
LOW PRESSURE OVER LAKE HURON WILL SHIFT EAST TO THE NEW ENGLAND
COAST TONIGHT LEAVING A TROUGH HANGING BACK INTO LAKE ERIE
THROUGH TUESDAY. A RIDGE OF HIGH PRESSURE WILL SLIDE EAST ACROSS THE
AREA LATE TUESDAY NIGHT AND WEDNESDAY. A COLD FRONT WILL MOVE
ACROSS THE LOCAL AREA THURSDAY. ANOTHER LOW OVER THE NORTHERN
PLAINS FRIDAY WILL MOVE ACROSS THE UPPER OHIO VALLEY ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPPER TROUGH SET TO ROTATE INTO THE AREA THIS EVENING. PRETTY GOOD
SYNOPTIC MOISTURE ASSOCIATED WITH THIS FEATURE SO SHOULD SEE AN
INCREASE IN SNOW ACTIVITY THIS EVENING AND OVERNIGHT. HAVE DECIDED
TO PUT UP A SNOW ADVISORY FOR LOCATIONS EAST OF KCLE FOR TONIGHT
AND TUESDAY. MOISTURE CONVERGENCE BEST IN THIS AREA AND WILL
LIKELY SEE A FEW INCHES OF SNOW ACCUMULATION BY MORNING.
FORTUNATELY ACCORDING TO BUFKIT...STRONGEST UPWARD MOTION WILL
OCCUR OUTSIDE BEST SNOW GROWTH REGION OTHERWISE WE WOULD HAVE
SERIOUSLY HAD TO CONSIDER GOING WITH WARNINGS. WILL BUMP POPS UP
TO CATEGORICAL MOST OF THE AREA AND LIKELY IN THE FAR WEST AND
SOUTH. WILL HAVE TO WATCH HIGHER TERRAIN SOUTH OF THE LAKE
OVERNIGHT TO MAKE SURE THINGS DONT GET OUT OF HAND. CERTAINLY
WOULD NOT BE SURPRISED TO SEE UP TO 3 INCHES ON THE HIGHER GROUND
NEAR KMFD BY MORNING. THE ADVISORY AREA WILL GET 3 TO 5 INCHES OVERNIGHT
WITH AN INCH OR SO FAR WEST. GUIDANCE TEMPS SEEM OK OVERNIGHT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
MORE OF THE SAME EXPECTED ON TUESDAY AS SURFACE TROF LINGERS OVER
LAKE ERIE. 850 MB TEMPS REMAIN AROUND NEG 10 THROUGH THE DAY WHICH
WILL BE GOOD ENOUGH TO ENHANCE SNOW. FLOW WILL BECOME MORE
NORTHWESTERLY DURING THE DAY SO EXPECT HEAVIEST SNOW TO PUSH INTO
INLAND NW PA DURING THE AFTERNOON. SURFACE RIDGING WILL MOVE INTO WESTERN
OHIO DURING THE EVENING HOURS TUESDAY AND INTO WESTERN PA BY MID
MORNING ON WED. WILL SEE SNOW SHOWER ACTIVITY FOR MOST OF TUESDAY
NIGHT TO THE EAST OF KCLE. FURTHER W...THERE WILL COULD BE SOME
PARTIAL CLEARING LATE TUESDAY NIGHT. PARTIAL SUNSHINE IS POSSIBLE
ON WEDNESDAY BUT CLOUDS WILL AGAIN INCREASE LATE IN THE DAY AND
WEDNESDAY NIGHT AHEAD OF THE THE NEXT COLD FRONT. FRONT WON/T COME
AS QUICKLY AS EARLIER THOUGHT SO WILL ONLY NEED A SMALL CHANCE
MENTION OF SNOW BEFORE 12Z THURSDAY. GUID TEMPS LOOK GOOD THROUGH
THE PERIOD.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
SOME OF THE COLDEST AIR OF THE WINTER WILL ARRIVE DURING THE LATTER
PORTION OF THE EXTENDED. COLD FRONT WILL MOVE ACROSS THE FORECAST
AREA THURSDAY AFTERNOON AND EVENING. THE DIGEX...NAM AND GFS ARE COLD
ENOUGH FOR SNOW...WHILE THE ECMWF IS MUCH WARMER THAN THE OTHER
MODELS THAT THE PRECIPITATION COULD START OFF AS RAIN. AT THIS TIME
WILL FORECAST JUST SNOW. ON THURSDAY NIGHT THE PRECIPITATION WILL
TAPER OFF FROM THE WEST WITH SOME LAKE EFFECT DEVELOPING. SOME
QUESTION ON THE WIND DIRECTION HOW SOON WILL IT BE AND STAY
WESTERLY. ALSO A SHORT WAVE WILL BE MOVING ACROSS THE FORECAST AREA
FRIDAY...THUS THE ENTIRE COUNTY WARNING AREA WILL HAVE A THREAT OF
SNOW SHOWERS. ON SATURDAY AND SUNDAY ANOTHER SURGE OF COLD AIR WITH
THE LAKE AND 850 MB TEMPERATURE DIFFERENCE OVER 20C. PLENTY OF LAKE
EFFECT SNOW SHOWERS FOR THE TRADITIONAL SNOW BELT AS THE FLOW
REMAINS MORE WESTERLY. ELSEWHERE IN THE COLD AIR AND A CYCLONIC FLOW
ALOFT...A THREAT OF SNOW SHOWERS PERSIST. ON MONDAY AS HIGH PRESSURE
MOVES EAST...MOISTURE INCREASES AND WILL INCLUDE A THREAT OF SNOW
SHOWERS. WENT WITH GRIDDED MOS...GUIDANCE TEMPERATURES LOOK GOOD
BASED ON LOCAL SCHEMES USING 850 MB TEMPERATURES.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
ONE SHORT WAVE IS EXITING THE AREA AND A SURFACE TROF OVER
MICHIGAN WILL BE MOVING DOWN ACROSS THE AREA EARLY TONIGHT. IN THE
MEANTIME SOME SNOW SHOWERS WITH IFR CONDITIONS. THESE IFR
CONDITIONS WILL LAST INTO TUESDAY MORNING. LOW CONDITIONS MAY
PERSIST CLOSE TO LAKE ERIE INTO TUESDAY AFTERNOON.

OUTLOOK...
VFR CONDITIONS MAY RETURN WEDNESDAY INTO WEDNESDAY NIGHT AS A HIGH
PRESSURE RIDGE MOVES ACROSS THE FORECAST AREA. FOR THE REST OF THE
WEEK AND INTO SATURDAY NON VFR CONDITIONS IN SNOW ON THURSDAY
AHEAD OF A COLD FRONT AND IN SNOW SHOWERS FRIDAY AND SATURDAY AS
COLD ARCTIC AIR POURS INTO THE REGION.

&&

.MARINE...
AS LOW OVER LAKE HURON MOVES EAST TRAILING TROUGH WILL MOVE ACROSS
LAKE ERIE TUESDAY.  WINDS WILL DROP BELOW SCA CRITERIA EARLY TUESDAY
BUT WITH A NW FLOW LAKE WILL REMAIN CHOPPY.  AS HIGH PRESSURE MOVES
ACROSS THE OHIO VALLEY/LAKE ERIE WEDNESDAY WINDS WILL SLACKEN AND
TURN TO THE SOUTH.  ARCTIC FRONT WILL PUSH SOUTH OF THE LAKE LATE
FRIDAY INTO SATURDAY MORNING...WHICH COULD PUSH WIND TO NEAR GALE
FORCE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...SNOW ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST TUESDAY FOR
     OHZ012>014-089.
PA...SNOW ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST TUESDAY FOR
     PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR LEZ142>149.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...DJB
Hazardous weather outlook, Jan 14, 6:14 AM EST, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
614 AM EST MON JAN 14 2008

OHZ003-006>010-017>022-027>033-036>038-047-151115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-
614 AM EST MON JAN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-151115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
614 AM EST MON JAN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-023-089-PAZ001>003-151115-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
614 AM EST MON JAN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ARCTIC AIR SPREADING INTO THE SNOWBELT FRIDAY IS EXPECTED TO
RESULT IN SIGNIFICANT LAKE EFFECT SNOW SHOWERS AND SQUALLS FROM
LATE FRIDAY INTO SUNDAY. BLOWING AND DRIFTING OF THE SNOW IS ALSO
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Snow Advisories in Ohio, 2008Snow Advisories in Pennsylvania, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.